Impulse control of systems with delay
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1624-1626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a25,
author = {A. M. Rodionov},
title = {Impulse control of systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1624--1626},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a25/}
}
A. M. Rodionov. Impulse control of systems with delay. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1624-1626. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a25/